Search Results

There are 8263 results for: content related to: Designing stable mechanisms for economic environments

  1. Contractive and optimal sets in modular spaces

    Mathematische Nachrichten

    Volume 268, Issue 1, May 2004, Pages: 74–95, Anna Kamińska and Grzegorz Lewicki

    Version of Record online : 5 APR 2004, DOI: 10.1002/mana.200310160

  2. On n -contractive fuzzy logics

    Mathematical Logic Quarterly

    Volume 53, Issue 3, June 2007, Pages: 268–288, Rostislav Horčík, Carles Noguera and Milan Petrík

    Version of Record online : 18 MAY 2007, DOI: 10.1002/malq.200610044

  3. A Schur Type Matrix Extension Problem. VI

    Mathematische Nachrichten

    Volume 159, Issue 1, 1992, Pages: 101–138, Bernd Fritzsche, Stefan Fuchs and Bernd Kirstein

    Version of Record online : 11 NOV 2006, DOI: 10.1002/mana.19921590108

  4. Adaptive step size selection for use with the continuation method

    International Journal for Numerical Methods in Engineering

    Volume 12, Issue 4, 1978, Pages: 677–694, William F. Schmidt

    Version of Record online : 30 JUN 2005, DOI: 10.1002/nme.1620120411

  5. Approximation for Fixed Points of Multivalued Contractive Mappings

    Mathematische Nachrichten

    Volume 139, Issue 1, 1988, Pages: 207–213, Nadim A. Assad

    Version of Record online : 11 NOV 2006, DOI: 10.1002/mana.19881390119

  6. A Schur Type Matrix Extension Problem. V

    Mathematische Nachrichten

    Volume 158, Issue 1, 1992, Pages: 133–159, Bernd Fritzsche, Stefan Fuchs and Bernd Kirstein

    Version of Record online : 11 NOV 2006, DOI: 10.1002/mana.19921580110

  7. The matricial Schur problem in both nondegenerate and degenerate cases

    Mathematische Nachrichten

    Volume 282, Issue 2, February 2009, Pages: 180–210, Bernd Fritzsche, Bernd Kirstein and Andreas Lasarow

    Version of Record online : 20 JAN 2009, DOI: 10.1002/mana.200610731

  8. Unitary Couplings, Scattering Suboperators and Regular Factorizations of Bounded Operator Valued Functions

    Mathematische Nachrichten

    Volume 236, Issue 1, March 2002, Pages: 47–89, S.S. Boiko and V.K. Dubovoy

    Version of Record online : 11 FEB 2002, DOI: 10.1002/1522-2616(200203)236:1<47::AID-MANA47>3.0.CO;2-C

  9. A factorization principle for stabilization of linear control systems

    International Journal of Robust and Nonlinear Control

    Volume 1, Issue 4, October/December 1991, Pages: 229–294, Joseph A. Ball, J. William Helton and Madanpal Verma

    Version of Record online : 6 MAR 2007, DOI: 10.1002/rnc.4590010403

  10. A Schur Type Matrix Extension Problem. VII

    Mathematische Nachrichten

    Volume 160, Issue 1, 1993, Pages: 111–147, Vladimir K. Dubovoj, Bernd Fritzsche, Stefan Fuchs and Bernd Kirstein

    Version of Record online : 6 FEB 2009, DOI: 10.1002/mana.3211600106

  11. Complex scaling and Lyapunov converters

    International Journal of Quantum Chemistry

    Volume 46, Issue 3, 1993, Pages: 391–399, Juraj Kumičák and Erkki J. Brändas

    Version of Record online : 19 OCT 2004, DOI: 10.1002/qua.560460307

  12. You have full text access to this OnlineOpen article
    Supermodular mechanism design

    Theoretical Economics

    Volume 5, Issue 3, September 2010, Pages: 403–443, Laurent Mathevet

    Version of Record online : 27 SEP 2010, DOI: 10.3982/TE604

  13. A Quantitative Determination of the Content of Contractive Substances in Human Sperm and their Significance for the Motility and Vitality of the Spermatozoa.

    Acta Physiologica Scandinavica

    Volume 13, Issue 1-2, January 1947, Pages: 103–108, JAN ASPLUND

    Version of Record online : 8 DEC 2008, DOI: 10.1111/j.1748-1716.1947.tb00409.x

  14. Biologically Inspired, Sophisticated Motions from Helically Assembled, Conducting Fibers

    Advanced Materials

    Volume 27, Issue 6, February 11, 2015, Pages: 1042–1047, Peining Chen, Yifan Xu, Sisi He, Xuemei Sun, Wenhan Guo, Zhitao Zhang, Longbin Qiu, Jianfeng Li, Daoyong Chen and Huisheng Peng

    Version of Record online : 2 DEC 2014, DOI: 10.1002/adma.201402867

  15. The Riemann Hypothesis for Polynomials Orthogonal on the Unit Circle

    Mathematische Nachrichten

    Volume 166, Issue 1, 1994, Pages: 229–258, Xian-Jin Li Of Hamilton

    Version of Record online : 11 NOV 2006, DOI: 10.1002/mana.19941660118

  16. Fractal modeling using free form techniques

    Computer Graphics Forum

    Volume 15, Issue 3, August 1996, Pages: 269–278, Chems Eddine Zair and Eric Tosan

    Version of Record online : 13 FEB 2003, DOI: 10.1111/1467-8659.1530269

  17. Unitary couplings, scattering suboperators and regular factorizations of bounded operator valued functions II

    Mathematische Nachrichten

    Volume 278, Issue 10, August 2005, Pages: 1117–1136, S. S. Boiko and V. K. Dubovoy

    Version of Record online : 7 JUL 2005, DOI: 10.1002/mana.200210297

  18. Ishikawa iterative process with errors for nonlinear equations of generalized monotone type in Banach spaces

    Mathematische Nachrichten

    Volume 278, Issue 10, August 2005, Pages: 1137–1146, Ljubomir B. Ćirić and Jeong Sheok Ume

    Version of Record online : 7 JUL 2005, DOI: 10.1002/mana.200310298

  19. Mechanism of the Variations in the Diameter of the Abdominal Arteries after Intravenous Injection of Adrenaline

    Acta Pharmacologica et Toxicologica

    Volume 2, Issue 1, January 1946, Pages: 22–50, Georg C. Brun

    Version of Record online : 13 MAR 2009, DOI: 10.1111/j.1600-0773.1946.tb02596.x

  20. On Kreĭn's extension theory of nonnegative operators

    Mathematische Nachrichten

    Volume 274-275, Issue 1, October 2004, Pages: 40–73, Seppo Hassi, Mark Malamud and Henk de Snoo

    Version of Record online : 9 SEP 2004, DOI: 10.1002/mana.200310202